MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD CULTURE BOTTLE KIT

Medline Industries, LP MEDLINE; BLOOD CULTURE BOTTLE KIT
Catalog Number DYNDH1738A
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had two bottles that when we tried to pierce the bottle to work up a positive blood culture the stopper detached and pushed further into the bottle." it was also reported that "about 3 weeks ago they received a blood culture set where the grey stopper had come off and the bag was filled with blood.".
 
Additional Manufacturer Narrative
It was reported that "we had two bottles that when we tried to pierce the bottle to work up a positive blood culture the stopper detached and pushed further into the bottle." it was also reported that "about 3 weeks ago they received a blood culture set where the grey stopper had come off and the bag was filled with blood." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD CULTURE BOTTLE KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
hnin phyu
three lakes drive
northfield, IL 60093--275
MDR Report Key50752804
Report Number1417592-2026-39004
Device Sequence Number18442344
Product Code OIB
UDI-Device Identifier40195327239849
UDI-Public40195327239849
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH1738A
Device Lot Number23LBF188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown